MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. Z.S.G.M. CUTTER 4:1 RATIO ( CAUTION: SHARP ); EXPANDER, SURGICAL, SKIN GRAFT

ZIMMER SURGICAL, INC. Z.S.G.M. CUTTER 4:1 RATIO ( CAUTION: SHARP ); EXPANDER, SURGICAL, SKIN GRAFT
Model Number N/A
Medical Device Problem Codes Material Deformation (2976); Material Twisted/Bent (2981); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Telephone number: (b)(6).Investigation complete.This is an initial final report submission.Review of the most recent repair record determined the cutter failed and was returned unrepaired.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported during routine maintenance the damaged comb, worn shoulder bolts , and damaged cutters needed to be replaced.Cutter failed cut test at product evaluation investigation.No adverse events were reported as a result of this malfunction.

Brand Name
Z.S.G.M. CUTTER 4:1 RATIO ( CAUTION: SHARP )
Common Device Name
EXPANDER, SURGICAL, SKIN GRAFT
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
christina arnt
56 e. bell drive
warsaw, IN 46582
5745273773
MDR Report Key13953354
Report Number0001526350-2022-00287
Device Sequence Number4782367
Product Code FZW
UDI-Device Identifier00889024375475
UDI-Public(01)00889024375475(11)200720(10)64803443
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00770304000
Device Lot Number64803443
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2022
Initial Report FDA Received Date03/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown